# SDR DL73S961624

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER SI 3-69482-12, THE WEB OF FS 178 BULKHEAD WAS FOUND WITH FOUR CRACKS, EACH MEASURING APPROX 1 INCH, AT LBL 5.7 AND WL 195 AND RBL 5.7 AND WL 195.  THE WEB IS MANUFACTURED FROM 0.040 CLAD 2024-T3, ER/A ISSUED FOR REPAIR.
